| Catalog Number |
81042 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
Event or Problem Description
It was reported that the orbital floor implant was removed due to concerns that the implant may have been impeding muscle function.